Small points and adelic metrics

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.07005

Journal of Algebraic Geometry, 4, (2), 1-18, 1993
No abstract uploaded!
adelic metrics
[ Download ] [ 2018-07-15 22:33:39 uploaded by shouwu ] [ 491 downloads ] [ 0 comments ]
@inproceedings{shou-wu1993small,
  title={Small points and adelic metrics},
  author={Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180715223339227763114},
  booktitle={Journal of Algebraic Geometry},
  volume={4},
  number={2},
  pages={1-18},
  year={1993},
}
Shou-Wu Zhang. Small points and adelic metrics. 1993. Vol. 4. In Journal of Algebraic Geometry. pp.1-18. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180715223339227763114.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved